A Local Large Deviation Principle for Inhomogeneous Birth–Death Processes

N. D. Vvedenskaya, A. V. Logachov, Yu M. Suhov, A. A. Yambartsev

Research output: Contribution to journalArticle

Abstract

The paper considers a continuous-time birth–death process where the jump rate has an asymptotically polynomial dependence on the process position. We obtain a rough exponential asymptotic for the probability of trajectories of a re-scaled process contained within a neighborhood of a given continuous nonnegative function.

Original languageEnglish (US)
Pages (from-to)263-280
Number of pages18
JournalProblems of Information Transmission
Volume54
Issue number3
DOIs
StatePublished - Jul 1 2018

Fingerprint

Trajectories
Polynomials

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Computer Networks and Communications

Cite this

Vvedenskaya, N. D. ; Logachov, A. V. ; Suhov, Yu M. ; Yambartsev, A. A. / A Local Large Deviation Principle for Inhomogeneous Birth–Death Processes. In: Problems of Information Transmission. 2018 ; Vol. 54, No. 3. pp. 263-280.
@article{8a2e8a0db9d244548e53de54a75414a1,
title = "A Local Large Deviation Principle for Inhomogeneous Birth–Death Processes",
abstract = "The paper considers a continuous-time birth–death process where the jump rate has an asymptotically polynomial dependence on the process position. We obtain a rough exponential asymptotic for the probability of trajectories of a re-scaled process contained within a neighborhood of a given continuous nonnegative function.",
author = "Vvedenskaya, {N. D.} and Logachov, {A. V.} and Suhov, {Yu M.} and Yambartsev, {A. A.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1134/S0032946018030067",
language = "English (US)",
volume = "54",
pages = "263--280",
journal = "Problems of Information Transmission",
issn = "0032-9460",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "3",

}

A Local Large Deviation Principle for Inhomogeneous Birth–Death Processes. / Vvedenskaya, N. D.; Logachov, A. V.; Suhov, Yu M.; Yambartsev, A. A.

In: Problems of Information Transmission, Vol. 54, No. 3, 01.07.2018, p. 263-280.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A Local Large Deviation Principle for Inhomogeneous Birth–Death Processes

AU - Vvedenskaya, N. D.

AU - Logachov, A. V.

AU - Suhov, Yu M.

AU - Yambartsev, A. A.

PY - 2018/7/1

Y1 - 2018/7/1

N2 - The paper considers a continuous-time birth–death process where the jump rate has an asymptotically polynomial dependence on the process position. We obtain a rough exponential asymptotic for the probability of trajectories of a re-scaled process contained within a neighborhood of a given continuous nonnegative function.

AB - The paper considers a continuous-time birth–death process where the jump rate has an asymptotically polynomial dependence on the process position. We obtain a rough exponential asymptotic for the probability of trajectories of a re-scaled process contained within a neighborhood of a given continuous nonnegative function.

UR - http://www.scopus.com/inward/record.url?scp=85054791010&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85054791010&partnerID=8YFLogxK

U2 - 10.1134/S0032946018030067

DO - 10.1134/S0032946018030067

M3 - Article

AN - SCOPUS:85054791010

VL - 54

SP - 263

EP - 280

JO - Problems of Information Transmission

JF - Problems of Information Transmission

SN - 0032-9460

IS - 3

ER -